red Filomat (via JSTOR)

Publisher: Faculty of Sciences and Mathematics, University of Niš ; JSTOR
ISSN: 2406-0933 (electronic), 0354-5180 (printed)
ZDB-Number: 2205749-3
Subjects: Mathematik
Keywords: Allgemeine mathematische Zeitschriften
Homepage: http://www.jstor.org/journal/filomat
Fulltext online since: Vol. 7 (1993)
Type of appearance: retrodigitalisiert
Pricetype: kostenpflichtig
Remarks: Fortsetzung von: Zbornik radova Filozofskog fakulteta u Nišu. Serija Matematika. Content for this title is released as soon as the latest issues become available to JSTOR.